Thursday, July 31, 2014

Hmmmmm advice from Baclofen users

Well Jude is throwing up again and has been for a few days. Seems to be after every meal, but sometimes up to an hour after the meal. He isn't in any danger yet, but I do think he is losing some of his seizures medications. His seizures have picked up and he is presenting with new ones. He started this new seizure where he sounds very scared and it's heartbreaking. His vitals are good except the pulse ox dips at night......not all that uncommon but it can drop to the high 80's. No fever and his lungs sound good. The Spinal fluid leak is still pooled around the incision and it's not leaking. His clonus and tone are just out of control so the nurse is giving him valium today.

We are kind of at a loss. There isn't much they can do because Jude's not officially "ill". He just still isn't himself and there are a lot of "hmmmmmmmm" moments. Any ideas from people that use Baclofen, nurses, or doctors is great. Honestly, I think it's just a wait and see situation unless Jude continues to vomit.

Luckily he is still smiling.





Sign the petition to help the kids! https://www.change.org/petitions/john-cornyn-and-rick-perry-and-texas-state-senate-legalize-cannabis-oil-in-texas#

3 comments:

Micernice said...

Hi again!
Any chance the catheter is out of place and it is not CSF but baclofen accumulating under the incision on his back? The fact that his tone is so increased makes me wonder if he is getting his baclofen at all... I really don't know about the vomiting - seems a long way post-op to be an ileus. Is he pooping? Baclofen can be super constipating... Just throwing out ideas here, btw - trying to think of anything.

This sucks for you guys so much :o(. I wish it were smoother.

Sending thoughts,
Elissa (the nurse from Mtl Canada)

Micernice said...

Hi again!
Any chance the catheter is out of place and it is not CSF but baclofen accumulating under the incision on his back? The fact that his tone is so increased makes me wonder if he is getting his baclofen at all... I really don't know about the vomiting - seems a long way post-op to be an ileus. Is he pooping? Baclofen can be super constipating... Just throwing out ideas here, btw - trying to think of anything.

This sucks for you guys so much :o(. I wish it were smoother.

Sending thoughts,
Elissa (the nurse from Mtl Canada)

Cjengo said...

I thought about that but wouldn't that cause lethargy from to much Baclofen? I can feel the catheter too! I was wondering if I should be able to feel it.